# SDR R61A201510070821

- Difficulty date: October 7, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Bs 701-728
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND RT OTBD SEAT TRACK AT BS 701- 728.10, RBL 27  HAS MULTIPLE AREAS OF POSSIBLE CORROSION.  MAINTENANCE R & R SEAT TRACK IAW SRM 51-40-07-02-01.
